# SDR ASAA2015071812466

- Difficulty date: July 18, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 26,004 hours, 7,886 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: No Test
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOLAND, HGS CAT 3 EVAL UNSATISFACTORY.  WING ROCK AND APPROACH WARN ENCOUNTERED IN FLARE.  DISCONNECTED AUTOPILOT, LANDED MANUALLY.  ACFT GROUNDED.  HGS SHOWS ROLLOUT CAUTION RADIO ALTIMETER 2.  DFCS BITE SHOWS NO FAULTS LAST 10 LEGS.  ACCOMPLISHED HGS OPS TEST, DFCS BITE GRP 40 AND LAND VERIFY. OPS NORMAL. ACFT REMAINS CAT 3 AUTOLAND & HGS, SCREW REFLECTS SAME.
